Isoperimetric inequality in the Grushin plane

Monti, Roberto; Morbidelli, Daniele (2004). Isoperimetric inequality in the Grushin plane. Journal of geometric analysis, 14(2), pp. 355-368. Springer-Verlag 10.1007/BF02922077

[img]
Preview
Text
12220_2008_Article_BF02922077.pdf - Published Version
Available under License Publisher holds Copyright.

Download (713kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Monti, Roberto

Subjects:

500 Science > 510 Mathematics

ISSN:

1050-6926

Publisher:

Springer-Verlag

Language:

English

Submitter:

Markus Müller

Date Deposited:

18 Sep 2018 12:01

Last Modified:

23 Oct 2019 10:24

Publisher DOI:

10.1007/BF02922077

BORIS DOI:

10.7892/boris.117920

URI:

https://boris.unibe.ch/id/eprint/117920

Actions (login required)

Edit item Edit item
Provide Feedback